# SDR GLBA20100826F

- Difficulty date: August 25, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 30,295 hours, 38,945 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1013880083
- Part serial: 2206
- Condition: Inoperative
- Location: Mlg
- Part time: 30,297 hours, 38,944 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LANDING GEAR DID NOT EXTEND ON FINAL APPROACH, GEAR FAILED TO EXTEND AND LANDING GEAR RELAY TRIPPED, GEAR WAS MANUALLY EXTENDED SUCCESSFULLY WITH 3 GREEN LIGHTS INDICATED.  MX REMOVED LANDING GEAR SERVICE VALVE PN 101-388008-3, SN 2206 AND INSTALLED OVERHAULED PN 101-388008-3 SN 2315, LEAK AND OPS CHECKS GOOD IAW BMM 32-30-16.
